# SDR ZZDA2009048

- Difficulty date: February 9, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2408
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 LT DOOR SLIDE PACK PRESSURE GAUGE IN RED.  R&R L1 DOOR SLIDE.  NO DEFECTS NOTED AT THIS TIME. REF.  MM 25-61.
